# SDR IPXA2020031353132

- Difficulty date: February 18, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO R/H SLOP PANEL SUPPORT ANGLE IS CRACKED AT STA 1561.REMOVED AND REPLACED CRACKED CENTER CARGO R/H SLOP PANEL SUPPORT ANGLE AT STA. 1561 IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
